# SDR SIMA201111102

- Difficulty date: April 13, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 19,011 hours, 16,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND CARGO DOOR SILL TO HAVE CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CORRECTIVE ACTION INFORMATION IS PENDING.
